What if I developed an inflammatory bowel syndrome years after taking Accutane?
Those who develop an inflammatory bowel syndrome after taking Accutane do so at varying paces. If you have taken Accutane and later develop such a disease, it’s important to contact a qualified personal injury attorney immediately. Failure to file a timely claim may result in a forfeiture of your claim.
The information on this page is meant to provide a general overview of the law. The laws in your state and/or city may deviate significantly from those described here. If you have specific questions related to your situation you should speak with a local attorney.
Additional Accutane Articles
- What is Accutane?
- Is Accutane still marketed?
- Are Accutane generic drugs still available?
- Who markets Accutane?
- Do I have a case if I developed a side-effect from Accutane that was disclosed?
- Why can people sue Roche Pharmaceuticals?
- How do I know if Accutane made me sick?
- Is inflammatory bowel syndrome the only danger from taking Accutane?